# SDR HEEA080208

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,784 hours
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 23066697
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FILTER POPPED BYPASS IND.
